MathSciNet Relay Station
MathSciNet bibliographic data
MR1804947 37F10 (37F50)
Bhattacharjee, Ranjit; Devaney, Robert L. Tying hairs for structurally stable exponentials. Ergodic Theory Dynam. Systems 20 (2000), no. 6, 1603–1617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement